# SDR USAA2014092900014

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,862 hours, 24,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6884
- Condition: Unserviceable
- Location: R2 Door
- Part time: 36,645 hours, 24,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE COVER IN CONTACT WITH FUSELAGE.  R & R SLIDE RAFT IAW JOB CARD 26L00025011.
